Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    buffsicle is offline New Member
    Join Date
    Jan 2005
    Posts
    14

    Whats wrong with me??? PLEASE HELP!!!!

    Ok this is my first post and I think it is a good time for one, I did a cycle of just proponate right before christmas. At about shot 5 or day 10 (150mg/day), an hour after my shot I got really, really dizzy. I put up with it for about a week because i thought it might be the prop flu or something. There were no flu like symptoms however except extreme dizziness which caused a loss of appetite. It became unbearable so I went to a doctor, he said it was a possible stomach bug or my adrenal glands had to kick back in or something. Anyway I stayed off. I went to another doctor and she checked me out with blood tests, my results said my blood sugar was a little low and to come back for more tests. I got more tests done and my blood sugar was back up to normal. I thought it was time to continue my cycle and I started with 400mg/wk of deca , 400mg/wk of cyponiate and 30mg of Dbol . I took the Dbol earlier that day and my shots at night. I woke up the next morning and I was dizzy all over again, I stopped the crank right then, this continued for 2 weeks and I am finally not dizzy anymore. Just wondering what went on there and if this has happened to anyone else. Don't know what is going on and wondering if steriods is even safe for me to use. PLEASE HELP!!!

  2. #2
    Bouncer1982 is offline Associate Member
    Join Date
    May 2004
    Location
    Australia
    Posts
    203
    **** Bump!!!

  3. #3
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    that is strange. I would talk to a doctor and tell them everything and find out what is going on

  4. #4
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    whats your blood pressure like? are you eating well enough

  5. #5
    buffsicle is offline New Member
    Join Date
    Jan 2005
    Posts
    14
    ya i am eating well, lots of carbs. chicken, rice, potatoes, not junk or fast food. It is weird how it only happens when i start up and then it slowly goes away when i am off..... could the steriods be dropping my blood sugar or something, or does my body just take a big hit of testosterone and that is how it reacts? any advice on what to do? I was thinking about just taking some anavar and see if it happens with a lighter steriod ... any comments on this?

  6. #6
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    There's no way anybody here could know as well as a doctor who is actually examining you could. That being said dbol can be very bad on blood pressure and anyone should always check theirs when on it, though I doubt that's the cause.

  7. #7
    rixyroids's Avatar
    rixyroids is offline Associate Member
    Join Date
    Nov 2004
    Location
    Northern Ireland
    Posts
    481
    how much water u drinkn/day??

  8. #8
    buffsicle is offline New Member
    Join Date
    Jan 2005
    Posts
    14
    I always have a glass of water with me all day, I constantly drink it. When I was feeling sick my blood pressure was checked and it was fine, Its weird how this has nevered happened to me b4 on different cycles but just lately, I guess I should go to a doc and get some tests run. Do you think it is safe to try anavar ?

  9. #9
    O.fO.shO is offline Member
    Join Date
    Jan 2005
    Posts
    725
    That happened to me my first cycle . It hit me at work , wich really worried me because im in construction on ladders all day ect . It only lasted a couple days though and was gone .

    But it was really bad.....i thought i was going to pass out!! But i dint , and like i said it went away . My GUESS is it was my blood pressuse , wich stabilized .

    But id deff figure that out asap if it continues .

  10. #10
    goku gt is offline Junior Member
    Join Date
    Feb 2005
    Posts
    72
    my opinion is that u could of taken to much at one time so maybe your body cant handle it couse every ones body is diffrent thats y i think that u should take one thing at a time to c how your body reacts to it first. Does this make sense

  11. #11
    BlocRoc's Avatar
    BlocRoc is offline Member
    Join Date
    Mar 2003
    Location
    NorCal
    Posts
    751
    Just throwing out an idea. Could it be a high BA content and its just the alcohol kicking in? Some people could react to that in a very different way than others.

    just a thought?

    L8

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •